The elements of the stochastic analysis in the case of the Grassman’s variables. I. Grassman’s stochastic integrals and random processes. / Shcherbakov, Vadim.

In: Theoretical and Mathematical Physics, Vol. 96, No. 1, 1994, p. 792–800.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The elements of the stochastic analysis in the case of the Grassman’s variables. I. Grassman’s stochastic integrals and random processes. / Shcherbakov, Vadim.

In: Theoretical and Mathematical Physics, Vol. 96, No. 1, 1994, p. 792–800.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{bdb03bc92c324050876f42152b385e5b,
title = "The elements of the stochastic analysis in the case of the Grassman{\textquoteright}s variables. I. Grassman{\textquoteright}s stochastic integrals and random processes",
author = "Vadim Shcherbakov",
year = "1994",
language = "English",
volume = "96",
pages = "792–800",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Springer New York",
number = "1",

}

RIS

TY - JOUR

T1 - The elements of the stochastic analysis in the case of the Grassman’s variables. I. Grassman’s stochastic integrals and random processes

AU - Shcherbakov, Vadim

PY - 1994

Y1 - 1994

M3 - Article

VL - 96

SP - 792

EP - 800

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 1

ER -